MathSciNet Relay Station
MathSciNet bibliographic data
MR1149865 49J45 (49R99 68U10)
Dal Maso, G.; Morel, J.-M.; Solimini, S. A variational method in image segmentation: existence and approximation results. Acta Math. 168 (1992), no. 1-2, 89–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement